Alert archive / Florida / Fire Weather Watches in 2011

Fire Weather Watch 2, NWS Mobile, AL

January 6, 2011

NWS Mobile, AL issued this fire weather watch at Jan 6, 2011, 3:37 PM EST. It took effect at Jan 7, 2011, 12:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 6, 2011, 3:37 PM EST (20:37 UTC)
In effect from
Jan 7, 2011, 12:00 PM EST
Expired
Jan 7, 2011, 9:11 AM EST
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WWUS84 KMOB 062037
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
237 PM CST THU JAN 6 2011

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON OVER THE NORTHWEST FLORIDA PANHANDLE DUE TO
BREEZY WESTERLY WINDS AROUND 15 MPH AND RELATIVE HUMIDITIES SLIGHTLY
BELOW CRITICAL LEVELS...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO
A LONG DURATION OF LOW RELATIVE HUMIDITY...

.A DRY WEST TO NORTHWEST FLOW CONTINUES OVER THE AREA THROUGH
SATURDAY AS HIGH PRESSURE BUILDS INTO THE REGION. A LOW PRESSURE
SYSTEM WILL ADVANCE EASTWARD ACROSS THE NORTHERN GULF SUNDAY THROUGH
MONDAY AND BRING HIGH RAIN CHANCES TO THE REGION AND POSSIBLY A
WINTRY MIX OF PRECIPITATION WELL INLAND. RELATIVE HUMIDITIES MAY DROP
BRIEFLY BELOW CRITICAL LEVELS THIS AFTERNOON BUT WILL NOT SATISFY
DURATION REQUIREMENTS. AFTERNOON RELATIVE HUMIDITIES DROP BRIEFLY
BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE ON FRIDAY
WITH BREEZY WESTERLY WINDS AROUND 15 MPH. RELATIVE HUMIDITIES DROP
BELOW CRITICAL LEVELS FOR A RELATIVELY LONG DURATION SATURDAY
AFTERNOON OVER THE NORTHWEST FLORIDA PANHANDLE.

FLZ001>006-071245-
/O.NEW.KMOB.FW.A.0002.110107T1700Z-110107T2300Z/
/O.NEW.KMOB.FW.A.0003.110108T1700Z-110108T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
237 PM CST THU JAN 6 2011

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM
SATURDAY MORNING THROUGH SATURDAY AFTERNOON. 

RELATIVE HUMIDITIES MAY DROP BRIEFLY BELOW CRITICAL LEVELS THIS
AFTERNOON BUT WILL NOT SATISFY DURATION REQUIREMENTS. AFTERNOON
RELATIVE HUMIDITIES DROP BRIEFLY BELOW CRITICAL LEVELS OVER THE
NORTHWEST FLORIDA PANHANDLE ON FRIDAY WITH BREEZY WESTERLY WINDS
AROUND 15 MPH. RELATIVE HUMIDITIES DROP BELOW CRITICAL LEVELS FOR A
RELATIVELY LONG DURATION SATURDAY AFTERNOON OVER THE NORTHWEST
FLORIDA PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$
1 follow-up statement
320 
WWUS84 KMOB 071411
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
811 AM CST FRI JAN 7 2011

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON OVER THE
WESTERN FLORIDA PANHANDLE DUE TO CRITICALLY LOW RELATIVE HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO A
LONG DURATION OF LOW RELATIVE HUMIDITY...

.A DRY WEST TO NORTHWEST FLOW CONTINUES OVER THE AREA 
THROUGH SATURDAY AS HIGH PRESSURE BUILDS INTO THE REGION. A LOW
PRESSURE SYSTEM WILL ADVANCE EASTWARD ACROSS THE NORTHERN GULF SUNDAY
THROUGH MONDAY AND BRING HIGH RAIN CHANCES TO THE REGION AND POSSIBLY
A WINTRY MIX OF PRECIPITATION WELL INLAND. AFTERNOON RELATIVE
HUMIDITIES DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA
PANHANDLE TODAY WITH BREEZY WESTERLY WINDS AROUND 15 MPH AND HAVE
UPGRADED THE WATCH TO A RED FLAG WARNING. MAINTAINED THE FIRE
WEATHER WATCH FOR THE SAME AREA ON SATURDAY AS RELATIVE HUMIDITIES
DROP BELOW CRITICAL LEVELS FOR A RELATIVELY LONG DURATION.

FLZ001>006-080615-
/O.UPG.KMOB.FW.A.0002.110107T1700Z-110107T2300Z/
/O.NEW.KMOB.FW.W.0003.110107T1700Z-110107T2300Z/
/O.CON.KMOB.FW.A.0003.110108T1700Z-110108T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
811 AM CST FRI JAN 7 2011

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON. 

A DRY WEST TO NORTHWEST FLOW CONTINUES OVER THE AREA THROUGH
SATURDAY AS HIGH PRESSURE BUILDS INTO THE REGION. A LOW PRESSURE
SYSTEM WILL ADVANCE EASTWARD ACROSS THE NORTHERN GULF SUNDAY THROUGH
MONDAY AND BRING HIGH RAIN CHANCES TO THE REGION AND POSSIBLY A
WINTRY MIX OF PRECIPITATION WELL INLAND. AFTERNOON RELATIVE
HUMIDITIES DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA
PANHANDLE TODAY WITH BREEZY WESTERLY WINDS AROUND 15 MPH AND HAVE
UPGRADED THE WATCH TO A RED FLAG WARNING. MAINTAINED THE FIRE WEATHER
WATCH FOR THE SAME AREA ON SATURDAY AS RELATIVE HUMIDITIES DROP BELOW
CRITICAL LEVELS FOR A RELATIVELY LONG DURATION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER  FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Jan 6, 12:30 PM EST, 3 hours 7 minutes earlier.

Area forecast discussion, Jan 6, 12:30 PM EST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST THU JAN 6 2011

.AVIATION UPDATE (06/18Z ISSUANCE)...TODAY AND OVERNIGHT TONIGHT IT
WILL BE VFR CONDITIONS. NORTHWEST WIND 8 TO 12 KNOTS AND A BIT GUSTY
TODAY BECOMING 5 TO 7 KNOTS TONIGHT.

***************************PREVIOUS*************************

.SHORT TERM...TODAY THROUGH TONIGHT...DRIER AND COOLER AIR IS
FILTERING INTO THE REGION IN THE WAKE OF THE COLD FRONT THAT MOVED
ACROSS THE REGION YESTERDAY. WITH THIS...ANY PATCHY AREAS OF LIGHT
FOG AND LOW CLOUDS THAT HAVE DEVELOPED OVER THE REGION DURING THE
PREDAWN HOURS WILL ERODE SHORTLY AFTER DAYBREAK AS MIXING
INCREASES.  ESSENTIALLY A WIND AND TEMPERATURE FCST IN THE SHORT
TERM PERIOD. LIGHT NORTHWEST WINDS OF 10 TO 15 MPH TODAY EXPECTED TO
BECOME MORE WESTERLY AROUND 5 MPH TONIGHT. AS FAR AS
TEMPERATURES...HIGHS TODAY SHOULD RANGE FROM THE MID 50S OVER
NORTHERN ZONES TO THE UPPER 50S AND LOWER 60S OVER THE SOUTHERN
ZONES (WITH THE 60S BEING ALONG THE COASTAL AREAS). LOWS TONIGHT IN
THE LOW TO MID 30S OVER MOST OF THE AREA...EXCEPT FOR UPPER 30S TO
LOWER 40S ALONG THE COAST. 12/DS

FRIDAY THROUGH SATURDAY...BY FRIDAY MORNING...AN UPPER LOW HAS
MEANDERED TO OVER THE GREAT LAKES,,,WITH SEVERAL STRONG SHORTWAVES
DIGGING SOUTHEAST INTO THE MEAN TROUGH STRETCHING SOUTH FROM THE
SYSTEM...WITH MORE ENERGY OVER THE SOUTHERN GULF OF MEXICO.

THROUGH SATURDAY...THESE DIGGING SHORTWAVES WILL HELP TO RE-ENFORCE
THE NORTHERLY FLOW OVER THE FA. NAM/GFS DIFFER ON HOW STRONG/COOL THE
RE-ENFORCEMENT IS. WITH THE OP GFS BETWEEN THE ENSEMBLE MEAN AND THE
NAM/MET SOLUTION...HAVE WITH THE MODEL IN THE MIDDLE AS THE BEST
SOLUTION.

.LONG TERM...(SATURDAY NIGHT ON)BY THE END OF THE SHORT TERM...THE
NEXT WEATHER MAKER FOR THE AREA IS MOVING EAST ALONG THE US/MEX
BORDER. THE ECMWF STILL CONTINUES TO BE THE MORE ORGANIZED SYSTEM. BY
SUNDAY MORNING...THESE TWO SOLUTIONS HAVE SHOWN PRETTY GOOD AGREEMENT
WITH TIMING AND PATH. THROUGH THE WEEKEND...A SHORTWAVE SYSTEM OVER
THE NORTHWESTERN CONUS AND A SHORTWAVE DIVING SOUTH OVER THE
NORTHEAST IS CAUSING SLIGHT SYNOPTIC PATH DIFFERENCES...BUT FOR THE
FA...THESE END UP BEING SIGNIFICANT. THE ECMWF TAKES A SLIGHT MORE
NORTHERLY PATH THAN THE GFS...RESULTING A GENERAL RAIN EVENT...WHILE
THE MORE SOUTHERLY PATH OF THE GFS PAINTS SNOW MOVING OVER NORTHERN
PARTS OF THE FA. WITH THE ENSEMBLES LEANING TOWARDS THE WARMER ECMWF
SOLUTION...HAVE BUMPED THE GFS TOWARDS THE WARMER SIDE...RESULTING IN
SOME LIGHT SNOW POSSIBLE OVER NORTHERN-MOST PARTS OF THE FA LATE
SUNDAY INTO SUNDAY EVENING. AS THE SYSTEM MOVES EAST-NORTHEAST...A
SLIGHT WARM-UP OCCURS LATE SUNDAY NIGHT INTO MONDAY...ENDING THE
CHANCES FOR WINTER PRECIP...THOUGH AM EXPECTING RAIN TO LAST INTO
TUESDAY...WITH SOME WRAP AROUND SHOWERS POSSIBLE OVER THE NORTHERN
HALF OF THE FA.

FOR THE LAST FEW DAYS OF THE FORECAST...THE GFS IS ADVERTISING A
BUNCH OF UPPER SHORTWAVES DIVING INTO A DEVELOPING UPPER TROUGH OVER
THE PLAINS...WHILE THE ECMWF IS ADVERTISING A SINGLE SHORTWAVE OVER
N-ERN MEX...WITH A STRONGER SHORTWAVE DIVING SOUTH OVER THE
NORTHEASTERN CONUS. THE ONLY AGREEMENT AMONGST THEM IS THAT THE
MIDDLE OF THE WEEK WILL BE COOLER THAN SEASONAL. HAVE WENT WITH A
BLEND OF ALL THE SOLUTIONS TO COME UP WITH WHAT IS HOPED TO BE THE
BEST COMPROMISE.

&&

.AVIATION...(12Z ISSUANCE)PATCHY AREAS OF LIGHT FOG AND LOW
CLOUDS WILL CREATE POSSIBLE MVFR CONDITIONS OVER SOME LOCATIONS
EARLY THIS MORNING...BUT BY MID MORNING AND THROUGH THE OVERNIGHT
HOURS TONIGHT...LOOK FOR VFR CONDITIONS. NORTHWESTERLY FLOW 10 TO 15
KNOTS TODAY BECOMING MORE WESTERLY 5 KNOTS TONIGHT. 12/DS

&&

.MARINE...NO MAJOR CHANGES TO COASTAL WATERS FORECAST FROM PREVIOUS
TODAY THROUGH 12Z SATURDAY...THEN FCST BECOMES MORE UNCERTAIN AS IT
WILL BE DEPENDENT ON THE TRACK OF A SURFACE LOW THAT IS EXPECTED TO
MOVE EAST ACROSS THE MARINE AREA. MODELS DIFFER WITH THE TRACK OF
THE LOW...WITH THE GFS BEING MORE SOUTHERN OVER THE NORTHEASTERN
GULF AND THE ECMWF/GEM BEING MORE INLAND OVER THE SOUTHEASTERN
STATES. FOR NOW...USED BLEND OF GFS-MOSGUIDE WINDS FOR THE LATER
HALF OF THE FCST AS THIS WAS IN BEST AGREEMENT WITH SURROUNDING
OFFICES...BUT THIS COULD CHANGE. WITH THE GFS/GMOS SCENARIO EXPECT
THAT A MODERATE TO OCCASIONALLY STRONG NORTHWESTERLY WIND FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH EARLY FRIDAY...THEN BECOMES
MORE WEST TO NORTHWEST LATE FRIDAY INTO FRIDAY NIGHT. WINDS
CURRENTLY STILL SLIGHTLY ABOVE SCA LEVELS EARLY THIS MORNING...BUT
EXPECTED TO BE IN THE SCEC RANGE LATER THIS MORNING THROUGH TODAY. A
LIGHT OFFSHORE FLOW IS EXPECTED ON SATURDAY AS HIGH PRESSURE BUILDS
INTO THE AREA. A STRONG NORTHEASTERLY FLOW IS EXPECTED TO DEVELOP ON
SUNDAY...AS AN AREA OF LOW PRESSURE ADVANCES EASTWARD FROM SOUTHERN
TEXAS. THE STRONG FLOW WILL LIKELY SHIFT FROM NORTHEASTERLY TO
SOUTHERLY AND THEN TO WESTERLY LATE SUNDAY THROUGH MONDAY AS THE LOW
MOVES EAST ACROSS THE MARINE AREA. 12/DS

&&

.FIRE WEATHER...A SERIES OF UPPER SYSTEM WILL HELP TO RE-ENFORCE THE
NORTHERLY BOUNDARY LAYER FLOW INTO THE WEEKEND...WITH A SLIGHT CHANGE
IN DIRECTION TO WESTERLY AS EACH SHORTWAVE PASSES. A SYSTEM MOVING
OVER THE AREA WILL BRING RAIN TO THE AREA EARLY SUNDAY INTO TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      59  37  63  40  62 /  00  00  00  00  05
PENSACOLA   60  39  62  43  61 /  00  05  00  00  05
DESTIN      58  43  61  45  60 /  00  05  00  00  05
EVERGREEN   55  31  60  37  59 /  00  05  00  00  05
WAYNESBORO  57  31  61  36  59 /  00  00  00  00  05
CAMDEN      54  31  59  35  59 /  00  00  00  00  05
CRESTVIEW   59  33  64  38  61 /  00  05  00  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM THURSDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&

29/16
Hazardous weather outlook, Jan 6, 7:55 AM EST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
655 AM CST THU JAN 6 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
655 AM CST THU JAN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW CAN BE EXPECTED OVER
THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS THROUGH TODAY...
RESULTING IN POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT. SMALL
CRAFT SHOULD EXERCISE CAUTION TODAY.

PATCHY LIGHT FOG AND SOME LOW CLOUDS EARLY THIS MORNING...GIVING WAY
TO CLEAR SKIES BY MID MORNING AS A DRIER AND COOLER WEATHER PATTERN
DEVELOPS.

NO HAZARDOUS OR SEVERE WEATHER IS ANTICIPATED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY

A DRIER AND COOLER WEATHER PATTERN WILL CONTINUE OVER THE REGION
THROUGH FRIDAY. MORE PRECIPITATION IS EXPECTED OVER THE UPCOMING
WEEKEND AS ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP OVER
THE WESTERN GULF AND MOVE EAST ACROSS THE NORTHEASTERN GULF OR
PERHAPS JUST INLAND FROM THE COAST. THE EXACT TRACK OF THIS LOW
PRESSURE WILL BE VERY IMPORTANT...AS A TRACK FARTHER TO THE SOUTH
OVER THE NORTHERN GULF WILL LIKELY RESULT IN A WINTRY MIX OF
PRECIPITATION OVER THE NORTHERN PORTIONS OF THE FORECAST AREA ON
SUNDAY...PRIMARILY NORTH OF HIGHWAY 84. FORECAST VERTICAL
TEMPERATURE PROFILES OF THE ATMOSPHERE ON SUNDAY INDICATE SNOW
SHOWERS...AND EVEN A POTENTIAL FOR FREEZING RAIN AND/OR SLEET FOR
THIS AREA...AND THIS WILL HAVE TO BE MONITORED. TO THE SOUTH OF
HIGHWAY 84...A COLD RAIN IS EXPECTED. DAYTIME HIGHS WILL BE RATHER
COOL OVER THE LATE PART OF THE WEEKEND...WITH HIGHS ONLY IN THE LOW
TO MID 40S AT THE MOST. THERE IS THE POTENTIAL FOR HIGHS ON SUNDAY
TO NOT MAKE IT OUT OF THE UPPER 30S AT SOME INTERIOR
LOCATIONS...AGAIN DEPENDENT ON THE EXACT TRACK OF THE LOW PRESSURE
AREA. FORECAST CONFIDENCE IS LOW AT THIS TIME...DUE TO UNCERTAINTIES
CONCERNING THE STRENGTH... TIMING...AND TRACK OF THIS SYSTEM. STAY
TUNED FOR FURTHER UPDATES ON THIS DEVELOPING WEATHER SITUATION.

OVER THE COASTAL WATERS...A MODERATE TO OCCASIONALLY STRONG
NORTHWESTERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH
EARLY FRIDAY...THEN BECOMES MORE WEST TO NORTHWEST LATE FRIDAY INTO
FRIDAY NIGHT. A LIGHT OFFSHORE FLOW IS EXPECTED ON SATURDAY AS HIGH
PRESSURE BUILDS INTO THE AREA. A STRONG NORTHEASTERLY FLOW IS
EXPECTED TO DEVELOP ON SUNDAY...AS AN AREA OF LOW PRESSURE ADVANCES
EASTWARD FROM SOUTHERN TEXAS. THE STRONG FLOW WILL LIKELY SHIFT FROM
NORTHEASTERLY TO SOUTHERLY AND THEN TO WESTERLY LATE SUNDAY THROUGH
MONDAY AS THE LOW MOVES EAST ACROSS THE MARINE AREA. THE PERIODS OF
MODERATE TO STRONG WINDS WILL LIKELY CONTINUE TO RESULT IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT. SMALL CRAFT EXERCISE CAUTION OR SMALL
CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR MUCH OF THE UPCOMING
WEEK...WITH HIGHEST WINDS AND SEAS COMING ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TO BE NECESSARY AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 3:37 PM ESTFire Weather WatchMOB50 hr

Nearby

Fire Weather Watches in Florida, 2011Every fire weather watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.